2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editors Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya imovirnostey ta matematychna statystyka)



An estimate of the expectation of the excess of a renewal sequence generated by a time-inhomogeneous Markov chain if a square-integrable majorizing sequence exists

V. V. Golomozyĭ

Download PDF

Abstract: In this paper, we consider conditions which satisfy finitness of theexpectation of the excess of the renewal sequence of the time-inhomogeneous Markov chain. We consider a chain with an arbitrary state space, and some set C. Within this chain we learn a behaviour of a renewal process - a sequence of moments in which chain is returning to C. Main goal of an article to define numerical estimate for the expectati- on for the renewal sequence excess - a time to wait from the moment t until the new renewal.

Keywords: Coupling theory, coupling method, maximal coupling, discrete Markov chains, stability of distributions

Bibliography:
1. W. Doeblin, Expose de la theorie des chaines simples constantes de Markov a un nomber fini d’estats, Mathematique de l’Union Interbalkanique, 2(1938), 77-105.
2. N.V. Kartashov, Strong Stable Markov Chains, VSP, Utrecht, The Netherlands, 1996, 138 pp.
3. N.V. Kartashov, Exponential asymptotics of the matrix of Markov renewal (in rus.)
4. E. Nummelin, A splitting technique for Harris recurrent chains, Z. Wahrscheinlichkeitstheorie and
Verw. Geb., 43 (1978), 309-318.
5. E. Nummelin, R.L. Tweedie, Geometric ergodicity and R-positivity for general Markov chains, Ann.
Probab., 6 (1978), 404-420.
6. T. Lindvall, On coupling of discrete renewal sequences, Z. Wahrsch. Verw. Gebiete 48(1979), 57–70.
7. I.N. Kovalenko, N.Y. Kuznecov, Construction of the embeded renewal process for multidimentional queing processes and its application for limit theorems. (in rus.)
8. P. Ney, A refinement of the coupling method in renewal theory, Stochastic Processes Appl., 11(1981), 11-26.
9. E. Numemelin, P. Tuominen, Geometric ergodicity of Harris recurrent Markov chains with appli- catoins to renewal theory, Stoch. Proc. Appls., 12 (1982), 187-202.
10. E. Nummelin, General Irreducible Markov Chains and Nonnegative Operators, Cambridge Universi- ty Press, Cambridge, 1984.
11. V.M. Zolotarev, Modern theory of summing independent randov variables (in rus.)
12. S.T. Rachev, Monzhe-Kantrovich problem about masses movement and its application in stochastic (in rus.)
13. T. Lindvall, Lectures on the Coupling Method, John Wiley and Sons, 1991, 249 с.
14. P. Tuominen, R. Tweedie, Subgeometric rates of convergence of f -ergodic Markov chains,. Adv. in
Appl. Probab., 26(1994), 775–798.
15. P. Tuominen, R.L. Tweedie, Subgeometric rates of convergence of f-ergodic Markov Chains,
Advances in Applied Probability, 26 (1994), 775-798.
16. R.L. Tweedie, J. N. Corcoran, Perfect sampling of ergodic Harris chains, Annals of Applied Probabi-
lity, 11 (2001), n.2, 438-451.
17. H. Thorisson, Coupling, Stationarity, and Regeneration, Springer, New York, 2000, 490 с.
18. S.F. Jarner, G.O. Roberts, Polynomial convergence rates of Markov chains, Annals of Applied
Probability, 12 (2001), 224-247.
19. R. Douc, E. Moulines, J.S. Rosenthal, Quantitative bounds for geometric convergence rates of
Markov chains, Annals of Applied Probability, 14 (2004), 1643-1664.
20. R. Douc, E. Mouliness, J.S. Rothenthal, Quantitative bounds on convergence of Time-
inhomogeneous Markov chains, Annals of Applied Probability, 14(2004), n.4, 1643-1665.
21. R. Douc, E. Moulines, P. Soulier, Practical drift conditions for subgeometric rates of convergence,
Annals of Applied Probability, 14 (2004), n 4, 1353-1377.
22. R. Douc, E. Moulines, P. Soulier, Computable convergence rates for subgeometrically ergodic Markov Chains, Bernoulli, 13 (2007), n 3, 831-848.
23. D.J. Daley, Tight bounds for the renewal function of a random walk, Ann.Probab., 8 (1980), No 3, 615-621.
24. R. Douc, G. Fort, A. Guillin, Subgeometric rates of convergence of f-ergodic strong Markov processes, Stochastic Processes and their Applications, 119 (2009), n 3, 897-923.
25. V.V. Golomoziy̆,Stability of time-inhomogeneous Markov chains (in ukr.)
26. V.V. Golomoziy̆,Subgeometri estimate of the stabilityc of time-homogeneous Markov chians (in ukr.)
27. N.V. Kartashov, Bounding, limits and stability of solutions for time-inhomogeneous pertrubation of a renewal equation on the half line. (in ukr.)
28. N.V. Karatshov, V.V. Golomoziy̆,Mean coupling time for independing discrette renewal processes.(in ukr.)
29. N.V. Kartashov, V.V. Golomoziy̆,Maximal coupling and stability of the discrette Markov chain, I.(in ukr.)
30. N.V. Kartashov, V.V. Golomoziy̆,Maximal coupling and stability of the discrette Markov chain, II.(in ukr.)
31. V.V. Golomoziy̆,.МВ .Kartashovов On coupling moment integrability for time-inhomogeneous
Markov chains, Probability theory and mathematical statistics, 89 (2014), 1-12.
32. V.V. Golomoziy̆,Inequalities for the coupling time for two time-inhomogeneous Markov chains. (in ukr.)
33. N.V.Kartashov, V.V. Golomoziy̆,Maximal coupling and stability of discrette time-inhomogeneous Markov chains. (in ukr.)
34. Y. Kartashov, V. Golomoziy, and N. Kartashov, The impact of stress factor on the price of widow’s
pension, Modern Problems in Insurance Mathematics, (D. Silverstrov and A. Martin-Lof, eds.), E. A. A. Series, Springer, 2014, pp. 223-237.